首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Topological properties of a bipartite lattice of domain wall states
  • 本地全文:下载
  • 作者:F. Munoz ; Fernanda Pinilla ; J. Mella
  • 期刊名称:Scientific Reports
  • 电子版ISSN:2045-2322
  • 出版年度:2018
  • 卷号:8
  • 期号:1
  • 页码:17330
  • DOI:10.1038/s41598-018-35651-6
  • 语种:English
  • 出版社:Springer Nature
  • 摘要:We propose a generalization of the Su-Schrieffer-Heeger (SSH) model of the bipartite lattice, consisting of a periodic array of domain walls. The low-energy description is governed by the superposition of localized states at each domain wall, forming an effective mono-atomic chain at a larger scale. When the domain walls are dimerized, topologically protected edge states can appear, just like in the original SSH model. These new edge states are formed exclusively by soliton-like states and therefore, the new topological states are qualitatively different from the regular SSH edge states. They posses a much longer localization length and are more resistant to on-site disorder, in marked contrast to the standard SSH case.
国家哲学社会科学文献中心版权所有